# SDR 02FDEA00159

- Difficulty date: February 20, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65317731
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION C53-224-08 ON BS 1176 CHORD LBL 36 TO LBL 65, WL 208.  REMOVED AND REPLACED CHORD PER SRM 53-10-1, 51-30-2.
